Alert archive / New Mexico / Wind Advisories in 2007

Wind Advisory 6, NWS Albuquerque, NM

March 27, 2007

NWS Albuquerque, NM issued this wind advisory at Mar 27, 2007, 3:28 PM MDT. It took effect at Mar 27, 2007, 9:10 PM MDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2007, 3:28 PM MDT (21:28 UTC)
In effect from
Mar 27, 2007, 9:10 PM MDT
Expired
Mar 28, 2007, 6:00 PM MDT
In force
21 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 272128
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 PM MDT TUE MAR 27 2007

NMZ005>007-012-013-016>021-026-281100-
/O.NEW.KABQ.WI.Y.0006.070328T1600Z-070329T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...
ROSWELL...PORTALES...CLOVIS
328 PM MDT TUE MAR 27 2007

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY. 

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH ISOLATED 
GUSTS TO 50 MPH ARE EXPECTED LATE WEDNESDAY MORNING AND AFTERNOON IN
ADVANCE OF A SURFACE COLD FRONT MOVING ACROSS NEW MEXICO. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ001-008-280100-
/O.CON.KABQ.WI.Y.0005.000000T0000Z-070328T0100Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS
328 PM MDT TUE MAR 27 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
50 MPH ARE EXPECTED THIS AFTERNOON AND EARLY EVENING OVER THE
FOUR CORNERS AND WEST CENTRAL MOUNTAINS. PERSONS DRIVING THROUGH
THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ON
INTERSTATE 40 FROM GRANTS TO THE ARIZONA BORDER. AT TIMES...
BLOWING SAND OR DUST WILL RAPIDLY DROP VISIBILITY BELOW ONE HALF
MILE IN DUST PRONE LOCATIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
5 follow-up statements
000 
WWUS75 KABQ 272141 AAA
NPWABQ

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 PM MDT TUE MAR 27 2007

NMZ011-281100-
/O.EXA.KABQ.WI.Y.0006.070328T1600Z-070329T0000Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITY OF...MORIARTY/ESTANCIA
341 PM MDT TUE MAR 27 2007

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY. 

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH ISOLATED
GUSTS TO 50 MPH ARE EXPECTED LATE WEDNESDAY MORNING AND AFTERNOON
IN ADVANCE OF A SURFACE COLD FRONT MOVING ACROSS NEW MEXICO.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ001-008-280100-
/O.CON.KABQ.WI.Y.0005.000000T0000Z-070328T0100Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS
341 PM MDT TUE MAR 27 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
50 MPH ARE EXPECTED THIS AFTERNOON AND EARLY EVENING OVER THE
FOUR CORNERS AND WEST CENTRAL MOUNTAINS. PERSONS DRIVING THROUGH
THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ON
INTERSTATE 40 FROM GRANTS TO THE ARIZONA BORDER. AT TIMES...
BLOWING SAND OR DUST WILL RAPIDLY DROP VISIBILITY BELOW ONE HALF
MILE IN DUST PRONE LOCATIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ005>007-012-013-016>021-026-281100-
/O.CON.KABQ.WI.Y.0006.070328T1600Z-070329T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...
ROSWELL...PORTALES...CLOVIS
341 PM MDT TUE MAR 27 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM MDT
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM MDT
WEDNESDAY. 

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH ISOLATED
GUSTS TO 50 MPH ARE EXPECTED LATE WEDNESDAY MORNING AND AFTERNOON
IN ADVANCE OF A SURFACE COLD FRONT MOVING ACROSS NEW MEXICO.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
000 
WWUS75 KABQ 280310
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
910 PM MDT TUE MAR 27 2007

NMZ010-281130-
/O.EXB.KABQ.WI.Y.0006.070328T1200Z-070329T0000Z/
SANDIA/MANZANO MOUNTAINS-
INCLUDING THE CITY OF...SANDIA PARK/CEDAR CREST
910 PM MDT TUE MAR 27 2007

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT WEDNESDAY FOR
THE SANDIA AND MANZANO MOUNTAINS.  

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH OCCASIONAL
GUSTS TO AROUND 50 OR 55 MPH ARE EXPECTED ON WEDNESDAY. THE
STRONGER WINDS ARE POSSIBLE LATE WEDNESDAY MORNING AND THROUGH THE AFTERNOON
IN ADVANCE OF A SURFACE COLD FRONT MOVING ACROSS NEW MEXICO.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ005>007-011>013-016>021-026-281130-
/O.EXT.KABQ.WI.Y.0006.070328T1200Z-070329T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
910 PM MDT TUE MAR 27 2007

...WIND ADVISORY NOW IN EFFECT FROM 6 AM TO 6 PM MDT WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 6 AM TO 6 PM MDT
WEDNESDAY FOR AREAS FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN
CHAIN TO THE TEXAS BORDER.

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH OCCASIONAL
GUSTS TO 50 OR 55 MPH ARE EXPECTED ON WEDNESDAY. THE STRONGEST
GUSTS ARE POSSIBLE LATE WEDNESDAY MORNING AND THROUGH THE
AFTERNOON IN ADVANCE OF A SURFACE COLD FRONT MOVING ACROSS NEW
MEXICO.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

99
000 
WWUS75 KABQ 280952
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 AM MDT WED MAR 28 2007

NMZ005>007-010>013-016>021-026-281800-
/O.CON.KABQ.WI.Y.0006.070328T1200Z-070329T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...
PORTALES...CLOVIS
352 AM MDT WED MAR 28 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. 

SOUTH TO SOUTHWEST WINDS WILL BLOW AT SPEEDS FROM 25 TO 40 MPH
WITH OCCASIONAL GUSTS UP TO 55 MPH TODAY. THE STRONGEST GUSTS WILL
OCCUR THIS MORNING INTO THE EARLY AFTERNOON AS A COLD FRONT MOVES
ACROSS THE EASTERN PLAINS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.
THIS MORNING...THE STRONGEST CROSS WINDS WILL IMPACT EAST TO WEST
ORIENTED ROADWAYS LIKE I-40. THIS AFTERNOON...THE STRONGEST
CROSS WINDS WILL IMPACT NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS
LIKE U.S. HIGHWAYS 84 AND 285.

$$

44
000 
WWUS75 KABQ 281717
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1117 AM MDT WED MAR 28 2007

NMZ005>007-010>013-016>021-026-290000-
/O.CON.KABQ.WI.Y.0006.000000T0000Z-070329T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...
PORTALES...CLOVIS
1117 AM MDT WED MAR 28 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. 

SOUTH TO SOUTHWEST WINDS WILL CONTINUE DURING THE AFTERNOON HOURS
ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...WHERE SPEEDS OF 25
TO 40 MPH AND GUSTS UP TO 55 MPH ARE EXPECTED. THE STRONGEST WIND
SPEEDS WILL OCCUR DURING THE EARLY AFTERNOON...ESPECIALLY WITHIN
THE SACRAMENTO MOUNTAINS. BY LATE AFTERNOON...WINDS WILL SHIFT TO
MORE OF A WEST TO SOUTHWEST COMPONENT. PERSONS DRIVING ALONG THE
INTERSTATE 40 CORRIDOR SHOULD BE ALERT TO BLOWING DUST OR SAND AS
WELL AS STRONG CROSS WINDS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

DPORTER
000 
WWUS75 KABQ 282337
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 PM MDT WED MAR 28 2007

NMZ005>007-010>013-016>021-026-290045-
/O.EXP.KABQ.WI.Y.0006.000000T0000Z-070329T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...
PORTALES...CLOVIS
537 PM MDT WED MAR 28 2007

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. 

EXPECT CONTINUED BREEZY CONDITIONS FOR THE REST OF THE EVENING
WITH WINDS TO 30 MPH AND LOCAL GUSTS TO 40 MPH. WINDS WILL
DECREASE SPEED TO 15 TO 25 MPH BY MIDNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 27, 1:06 PM MDT, 2 hours 22 minutes earlier.

Area forecast discussion, Mar 27, 1:06 PM MDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
106 PM MDT TUE MAR 27 2007

.DISCUSSION...
UPPER LEVEL TROUGH OVER NORTHERN CALIFORNIA WILL MOVE EAST
SOUTHEAST TO JUST NORTH OF THE FOUR CORNERS BY MIDDAY WEDNESDAY
AND THEN STALL IN PLACE THROUGH FRIDAY AS PART OF AN OMEGA BLOCK.
THE PACIFIC COLD FRONT ACCOMPANYING THE UPPER TROUGH WILL ENTER
THE NORTHWEST CORNER OF THE STATE THIS EVENING...MOVING TO THE
EASTERN MOUNTAIN CHAIN WEDNESDAY MORNING AND THEN EXIT THE STATE
LATE TOMORROW AFTERNOON. AHEAD OF THE FRONT ON WEDNESDAY MORNING
WINDY CONDITIONS WILL COVER THE EASTERN PLAINS AND EASTERN SLOPES
OF THE SANDIA/SACRAMENTO MOUNTAINS. WILL BE ISSUING WIND ADVISORY
AND FIRE WEATHER WATCH FOR 10AM-6PM LOCAL WEDNESDAY WITH THE
AFTERNOON PACKAGE. HIGHEST WINDS LIKELY IN THE NORTHEAST CORNER
WHERE MORE FAVORABLE SURFACE GRADIENT EXISTS CLOSER TO LEE SURFACE
LOW OVER EAST CENTRAL COLORADO. WINDS MAY DECREASE BELOW ADVISORY
THRESHOLD AROUND MID AFTERNOON BUT I DONT WANT TO CUT THE
ADVISORY TIMING TOO FINE. TEMPERATURES TURN SHARPLY COOLER
TOMORROW AND REMAIN NEAR TO BELOW NORMAL THROUGH FRIDAY

AS FAR AS PRECIP...I EXPECT MOST SHOWER ACTIVITY TO BE LIMITED
TO THE NORTHWEST QUARTER OF THE STATE THROUGH THURSDAY WITH PRECIP
CHANCES SPREADING ACROSS THE NORTHERN TIER INTO THE NORTHEAST
PLAINS LATE THURSDAY NIGHT AND FRIDAY. DONT SEE SIGNIFICANT AMOUNTS
OF SNOW ALTHOUGH A FEW INCHES ARE POSSIBLE IN THE NW QUARTER ABOVE
7000 FEET FROM TOMORROW THROUGH EARLY FRIDAY. AS OF NOW THE COLD
FRONT SHOULD EXIT THE STATE EARLY ENOUGH TO PREVENT ANY SEVERE
WEATHER OVER THE FAR NORTHEAST WEDNESDAY AFTERNOON...ALTHOUGH
THIS WILL NEED TO MONITORED BY THE NEXT SHIFT.

AFTER THE UPPER TROUGH EXITS LATE FRIDAY A MORE OR LESS ZONAL
UPPER LEVEL PATTERN WILL PREVAIL THROUGH THE REMAINDER OF THE
FORECAST PERIOD. A WEAK BROAD TROUGH WILL PASS THROUGH THE AREA
TUESDAY WITH LITTLE EFFECT BEYOND TRIMMING TEMPERATURES BY A COUPLE
DEGREES.

THANKS TO EPZ FOR COORDINATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  37  41  29  52 /  20  30  20  10
GALLUP..........................  28  37  26  46 /  30  20  20  20
GRANTS..........................  32  40  25  48 /  10   5   5  20
GLENWOOD........................  36  49  26  60 /   0   0   0   0
CHAMA...........................  29  31  15  42 /  20  40  30  20
LOS ALAMOS......................  37  40  23  46 /   0  20   5  10
RED RIVER.......................  30  25  19  35 /   0  20  20   0
TAOS............................  36  38  24  49 /   0   5  10   0
SANTA FE........................  38  41  23  47 /   0   5   0   0
SANTA FE AIRPORT................  41  44  25  50 /   0   5   0   5
ESPANOLA........................  42  44  27  53 /   0  10   5  10
ALBUQUERQUE HEIGHTS.............  45  51  32  56 /   0   5   0   0
ALBUQUERQUE VALLEY..............  45  52  33  57 /   0   5   0   0
ALBUQUERQUE FOOTHILLS...........  43  49  29  54 /   0   5   0   5
ALBUQUERQUE WEST MESA...........  43  51  31  56 /   0   5   0   5
SOCORRO.........................  45  55  33  61 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  39  41  29  46 /   0   5   0   0
MORIARTY/ESTANCIA...............  43  47  27  50 /   0   5   0   0
CARRIZOZO.......................  49  52  27  57 /   0   0   0   0
RUIDOSO.........................  45  42  31  50 /   0   0   0   0
RATON...........................  42  49  26  51 /   0   0   0   0
LAS VEGAS.......................  39  44  27  49 /   0   0   0   0
ROY.............................  49  50  36  53 /   0   0   0   0
CLAYTON.........................  50  58  37  57 /   0   0   0   0
SANTA ROSA......................  48  58  36  60 /   0   0   0   0
TUCUMCARI.......................  53  66  39  61 /   0   0   0   0
FORT SUMNER.....................  52  65  38  63 /   0   0   0   0
CLOVIS..........................  54  68  39  63 /   0   0   0   0
PORTALES........................  55  69  39  65 /   0   0   0   0
ROSWELL.........................  57  69  41  68 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM TO 6 PM MDT WEDNESDAY FOR THE FOLLOWING
ZONES...NMZ005>007-012-013-016>021-026.

FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR THE FOLLOWING ZONES...NMZ103-104.

&&

MACBLAIN NWS EPZ FOR NWS ABQ
Hazardous weather outlook, Mar 27, 5:56 AM MDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
556 AM MDT TUE MAR 27 2007

NMZ001>021-026-281200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
556 AM MDT TUE MAR 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FROM NOON TODAY UNTIL AROUND SUNSET
FOR THE NORTHWEST PLATEAU AND WEST CENTRAL MOUNTAINS. EXPECT SOUTH
SOUTHWEST SURFACE WINDS AT SPEEDS FROM 25 TO 35 MPH WITH GUSTS UP
TO 50 MPH. WINDS WILL ALSO GUST UP TO 40 MPH EASTWARD TO THE EAST
SLOPE OF THE CENTRAL MOUNTAIN CHAIN BY LATE IN THE DAY. CRITICAL
FIRE WEATHER

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...THE POTENTIAL EXISTS FOR SOUTHWEST WINDS TO BLOW AT
SPEEDS FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ALONG AND EAST OF
THE CENTRAL MOUNTAIN CHAIN. CRITICAL FIRE WEATHER CONDITIONS WILL
EXIST...BUT LAND AGENCIES REPORT THAT FUELS ARE TOO MOIST TO
WARRANT FIRE WEATHER HEADLINES.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 12:46 PM MDTFire Weather WatchABQHarding, San Miguel, Union20 hr

Nearby

Wind Advisories in New Mexico, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.